MAUDE Adverse Event Report: ARTHREX, INC. ECLIPSE & UNIVERS II RESECT GD S,RT; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. ECLIPSE & UNIVERS II RESECT GD S,RT; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number ECLIPSE & UNIVERS II RESECT GD S,RT
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint confirmed, the device is undamaged but a 2.9mm pin is stuck and protruding about 1 in from the proximal end of the ar-9401-11.The pin is bent and broken, and circumferential abrasion marks were found on the outer diameter.A likely cause of the event is prying/leveraging the pin during insertion.
 
Event or Problem Description
It was reported that the pin got stuck within the ar-9401-11 guide.The rep pried and pulled trying to remove the pin, but no avail.The surgeon finished the case by doing a free hand cut.

Brand Name
ECLIPSE & UNIVERS II RESECT GD S,RT
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12165218
Report Number1220246-2021-03394
Device Sequence Number3801249
Product Code MDM
UDI-Device Identifier00888867060302
UDI-Public00888867060302
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberECLIPSE & UNIVERS II RESECT GD S,RT
Device Catalogue NumberAR-9401-11
Device Lot Number250180606
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2021
Initial Report FDA Received Date07/14/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;